Facebook Pixel
EmpowHER Guest

i have drug induced lupus, can i get facial fillers without it causing a flare up?

By Anonymous December 11, 2014 - 9:45pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and I'm glad your asking before you go ahead with fillers. 

Nobody can tell you if you'll get a flare or not. Your body will decide that, based on it's reaction to the injections and their content. 

Anytime we put something in our bodies that doesn't belong naturally, the body can react to it as if it's an infection and the body may try to fight it.  Fillers are generally very safe but since your immune system is compromised through lupus, this stress on your body may cause a flare. 

Then again, of course, you could be completely fine. Since this is a new thing you're doing (I assume) you just don't know.

You should make sure your dermatologist or plastic surgeon knows about your lupus as you make your appointment. They may have advice for you based on their experience

Good luck, I hope you have no reactions at all if you do get it done. 



December 12, 2014 - 6:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!